≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Requesting help from Dr. Reva -or Dr Maheeru - autism 8 year old boy 201For Dr. Anuj/ Dr. Tui / Dr. Reva- Sleeping Disorder- Sleep talking, Masturbation 1Dr Reva, acute case of spleen. 39Dr Basu Dr Reva please help 1Stress , anxiety , indigestion, low libido , fatigue | Please help !!! Dr. Reva , Dr.Kadwa, DR.anuj 1Dr Reva V- needs help with Fibromyalgia 31C-Section recovery need help Dr. Reva or Tui 71Dr Reva Eczema problem 1Dr Reva - Remedy for speech delays 8Bleeding piles - Consultation by Dr.Reva 4

 

The ABC Homeopathy Forum

Dr. Reva plz help...

Dr.Reva, I have read your posts but I don't understand which draft to follow. There are so many medicines in 1st draft, with variety of potencies. Then in 2nd draft some of the medicines of the 1st draft are not mentioned. I request you to please attend my case and suggest me what to do. Please tell me the sequence of medicines with potencies and duration.
I am a 20 year old boy and have been involved in severe masturbation since 8 years.
I used to masturbate 2-3 times a day and tried my best to stop it. Very often touches my penis and masturbates mainly due to this habit.
The ill effects of this practise are as follows.
Prostatorrhea = Whenever I get sexually aroused, suddenly the prostatic fuild starts flowing through the penis(with or without erection).
Constipation = I need to go 2-3 times to empty the bowels, but still there is no guarantee that the bowels would get empty. And due to this, gas is another problem.
Hairfall = Hair are also falling since 4 months.
physical weakness = Sometimes feel pain in my legs and hands (nerves). I cannot do any physical work for a long time.
Headache= Catches cold very often and gets severe headache due to cold air.
obese= My weight is 70 kg and increasing gradually since 3 years.
I used to be very healthy before. Please suggest me what medicine to take....
 
  Anchit on 2012-11-26
This is just a forum. Assume posts are not from medical professionals.
Hi-
I see you have another post about weight loss and got a prescription
from Joe and also one from Dr. Badar.

You cannot take a bunch of medicines at one time. You cannot
do 2 drs. at one time either.

Please decide what weight loss prescription you are going to use.

Do that first. After that see www.abchomeopathy.com/forum2.php/365938
it is a prescription about this subject from Asad.
 
simone717 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.